# SDR PLGA9701223

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357BE
- Make and model: Saab 340B
- Aircraft serial: 340B277
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Lead
- Part number: 660714246
- Condition: Failed
- Location: Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4388 - WHILE AT CRUISE THE LEFT PROP HEAT FAILED.  AIRCRAFT DIVERTED TO BOS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED ONE BLADE BOOT HEATER LEAD.  SYSTEM CHECKED GOOD.  (M)
